Proceedings of the Japan Academy

On pseudocompactness and continuous mappings

Sitiro Hanai and Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 444-447.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523285

Digital Object Identifier
doi:10.3792/pja/1195523285

Mathematical Reviews number (MathSciNet)
MR0148027

Zentralblatt MATH identifier
0123.15903

Subjects
Primary: 54.52

Citation

Hanai, Sitiro; Okuyama, Akihiro. On pseudocompactness and continuous mappings. Proc. Japan Acad. 38 (1962), no. 8, 444--447. doi:10.3792/pja/1195523285. https://projecteuclid.org/euclid.pja/1195523285


Export citation

References

  • [1] R. W. Bagley, E. H. Connell and J. D. Mcknight: On properties characterizing pseudocompact spaces, Proc. Amer. Math. Soc, 9(3), 500-506 (1958).
  • [2] Z. Frolik: Applications of complete families of continuous functions to the theory of Q-spaces, Czech. Math. Jour., 11(86), 115-133 (1961).
  • [3] M. Henriksen and J. R. Isbell: Some properties of compactifications, Duke Math. Jour., 25, 83-105 (1958).
  • [4] T. Isiwata: Pseudocompactness and Z-mappings, forthcoming.